MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion
Model Number RLV 0055
Medical Device Problem Codes Material Fragmentation (1261); Difficult to Advance (2920)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the intracept procedure, the physician attempted to advance the j-stylet.The physician was advised to re-dock and re-advance the j-stylet due to positioning.Upon removal of the j-stylet, the distal tip of the curved cannula was sheared and broken off.It was unknown if any broken device fragments were left inside the patient as it was not detectable on fluoroscopy.No devices are available to be returned for device analysis.

Brand Name
Intracept
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
7201 metro blvd ste 300
edina MN
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key22190306
Report Number3006630150-2025-04339
Device Sequence Number13080181
Product Code GXI
UDI-Device Identifier00852454006226
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number36368653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale